# SDR ASOA2015122814319

- Difficulty date: December 28, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND RBL4.0 SILL AT 559+80-559.00+96. BLENDED CORROSION IAW SRM 51-21-06. COMPLIED WITH EC/TC REO 601R-53-00-526 01 AND GREO 601R-53-00-526, REC, DATED 05-22-2013 AS WRITTEN.
